(Natural News) A 28-year-old healthcare worker from the Swedish American Hospital, in Beloit, Wisconsin was recently admitted to the ICU just five days after receiving a second dose of Pfizer’s experimental mRNA vaccine. The previously healthy young woman was pronounced brain dead after cerebral angiography confirmed a severe hemorrhage stroke in her brain stem.
Her family members confirmed that she was “breaking out in rashes” after the vaccine. She also suffered from sudden migraine headaches, and got “sick” after taking the second dose of the vaccine. At the very end, she lost the ability to speak and went unconscious. The migraines, nausea, and loss of speech were all symptoms of a brain bleed and brain swelling, something her family did not understand at the time, and something nobody would expect after vaccination.
While on life support, neurologists used angiography to image the damage inside the brain. They found a subarachnoid hemorrhage, whereas a bulging blood vessel burst in the brain, bleeding out in the space between the brain and the tissue covering the brain. The ensuing swelling cut off oxygen to the brain and caused brain death. On February 10, 2021, Sarah reportedly had “no brain activity.” Some of the woman’s organs are now being procured, so they can be donated to other people around the world.
Doctors warn FDA about COVID vaccines causing autoimmune attacks in the heart and brain
Experimental COVID-19 vaccines may cause inflammation along the cardiovascular system, leading to heart attack and/or stroke. This serious issue was brought forth to the Food and Drug Administration (FDA) by Dr. J. Patrick Whelan, M.D., Ph.D. and further confirmed by cardiothoracic surgeon, Dr. Hooman Noorchashm, M.D., Ph.D. The two doctors warned that a recently-infected patient who is subject to COVID-19 vaccination is likely to suffer from autoimmune attacks along the ACE-2 receptors present in the heart, and in the microvasculature of the brain, liver and kidney. If viral antigens are present in the tissues of recipients at the time of vaccination, the vaccine-augmented immune response will turn the immune system against those tissues, causing inflammation that can lead to blood clot formation.
This severe adverse event is likely cause of death for the elderly who are vaccinated despite recently being infected. There is no adequate screening process to ensure that this autoimmune attack doesn’t occur. The elderly are not the only people vulnerable to vaccine injury and death. Pfizer’s experimental COVID-19 vaccine could be the main cause behind the sudden death of Sarah Sickles, a 28-year-old nurse from Wisconsin. The Vaccine Adverse Events Reporting System has captured five permanent disabilities in Wisconsin, 58 ER visits, and eleven deaths in just one month. This is the first case in Wisconsin of someone under 44 years of age suffering from severe COVID-19 vaccine side effects and death. There are now more than 1,170 deaths recorded in the U.S. related to the experimental mRNA vaccines, a reality that the FDA and CDC continue to ignore.
FDA warns that COVID vaccines could cause internal bleeding and organ failure
Another problem that the FDA is monitoring with the experimental COVID-19 vaccines is disseminated intravascular coagulation. This condition causes blood clots to form throughout the body, blocking small blood vessels. Some vaccine recipients report shortness of breath, chest pain, leg pain, or problems speaking, which are all symptoms of this adverse event. If the vaccine initiates this response in the blood, clotting factors and platelets get used up quickly, leading to internal bleeding. This can show up in the urine, the stool, or under the skin, and may even lead to organ failure.
Read VaccineDamage.News for more information on the damage being done by this hasty mRNA experiment.